Preprints - Algebra

arXiv Search for Roma01.Math - algebra

65 results for algebra
  1. arxiv-id: 1806.08754v1 [Abstract, pdf]
    An operadic approach to vertex algebra and Poisson vertex algebra cohomology
    Bojko Bakalov, Alberto De Sole, Reimundo Heluani, Victor G. Kac
    Published: 2018-06-22

  2. arxiv-id: 1806.08622v1 [Abstract, pdf]
    The Bruhat order on abelian ideals of Borel subalgebras
    Jacopo Gandini, Andrea Maffei, Pierluigi Moseneder Frajria, Paolo Papi
    Published: 2018-06-22

  3. arxiv-id: 1802.02929v1 [Abstract, pdf]
    Kostant's pair of Lie type and conformal embeddings
    Drazen Adamovic, Victor G. Kac, Pierluigi Moseneder Frajria, Paolo Papi, Ozren Perse
    Published: 2018-02-08

  4. arxiv-id: 1801.09880v1 [Abstract, pdf]
    An application of collapsing levels to the representation theory of affine vertex algebras
    Drazen Adamovic, Victor G. Kac, Pierluigi Moseneder Frajria, Paolo Papi, Ozren Perse
    Published: 2018-01-30

  5. arxiv-id: 1710.11468v1 [Abstract, pdf]
    Regular functions on spherical nilpotent orbits in complex symmetric pairs: exceptional cases
    Paolo Bravi, Jacopo Gandini
    Published: 2017-10-31

  6. arxiv-id: 1702.06089v2 [Abstract, pdf]
    On classification of non-equal rank affine conformal embeddings and applications
    Drazen Adamovic, Victor G. Kac, Pierluigi Moseneder Frajria, Paolo Papi, Ozren Perse
    Published: 2017-02-20

  7. arxiv-id: 1612.01300v2 [Abstract, pdf]
    Regular functions on spherical nilpotent orbits in complex symmetric pairs: classical Hermitian cases
    Paolo Bravi, Jacopo Gandini
    Published: 2016-12-05

  8. arxiv-id: 1607.03308v3 [Abstract, pdf]
    Spherical nilpotent orbits and abelian subalgebras in isotropy representations
    Jacopo Gandini, Pierluigi Moseneder Frajria, Paolo Papi
    Published: 2016-07-12
    Journal Reference: Journal of the London Mathematical Society, 95 (1), 323--352 (2017)

  9. arxiv-id: 1605.02898v1 [Abstract, pdf]
    Finite W-algebras for gl_N
    Alberto De Sole, Victor G. Kac, Daniele Valeri
    Published: 2016-05-10
    Journal Reference: Adv. Math. 327 (2018), 173-224

  10. arxiv-id: 1604.00893v3 [Abstract, pdf]
    Conformal embeddings of affine vertex algebras in minimal $W$-algebras II: decompositions
    Drazen Adamovic, Victor G. Kac, Pierluigi Moseneder Frajria, Paolo Papi, Ozren Perse
    Published: 2016-04-04
    Journal Reference: Japanese Journal of Mathematics, 12, (2017), n. 2, 261-315

  11. arxiv-id: 1602.07141v1 [Abstract, pdf]
    Regular functions on spherical nilpotent orbits in complex symmetric pairs: classical non-Hermitian cases
    Paolo Bravi, Rocco Chirivì, Jacopo Gandini
    Published: 2016-02-23
    Journal Reference: Kyoto J. Math. 57, no. 4 (2017), 717-787

  12. arxiv-id: 1602.04687v2 [Abstract, pdf]
    Conformal embeddings of affine vertex algebras in minimal $W$-algebras I: structural results
    Drazen Adamovic, Victor G. Kac, Pierluigi Moseneder Frajria, Paolo Papi, Ozren Perse
    Published: 2016-02-15

  13. arxiv-id: 1509.06878v3 [Abstract, pdf]
    Classical W-algebras for gl_N and associated integrable Hamiltonian hierarchies
    Alberto De Sole, Victor G. Kac, Daniele Valeri
    Published: 2015-09-23
    Journal Reference: Communications in Mathematical Physics, 2016, 348(1), 265-319

  14. arxiv-id: 1509.06512v2 [Abstract, pdf]
    Finite vs infinite decompositions in conformal embeddings
    Drazen Adamovic, Victor G. Kac, Pierluigi Moseneder Frajria, Paolo Papi, Ozren Perse
    Published: 2015-09-22
    Journal Reference: Communications in Mathematical Physics, 348, 445-473 (2016)

  15. arxiv-id: 1508.02549v1 [Abstract, pdf]
    A new scheme of integrability for (bi)Hamiltonian PDE
    Alberto De Sole, Victor G. Kac, Daniele Valeri
    Published: 2015-08-11
    Journal Reference: Comm. Math. Phys. 347 (2016), n. 2, 449-488

  16. arxiv-id: 1506.05691v2 [Abstract, pdf]
    Quantitative analysis of Clausius inequality
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2015-06-18
    Journal Reference: J. Stat. Mech. Theory Exp. 2015, no. 10, P10018, 19 pp

  17. arxiv-id: 1405.1349v1 [Abstract, pdf]
    On integrability of some bi-Hamiltonian two field systems of PDE
    Alberto De Sole, Victor G. Kac, Refik Turhan
    Published: 2014-05-06
    Journal Reference: J. Math. Phys. 56 (2015), no. 5, 051503

  18. arxiv-id: 1404.6466v2 [Abstract, pdf]
    Macroscopic fluctuation theory
    Lorenzo Bertini, Alberto De Sole, Davide Gabrielli, Giovanni Jona-Lasinio, Claudio Landim
    Published: 2014-04-25
    Journal Reference: Reviews of Modern Physics, Volume 87, 593-636, 2015

  19. arxiv-id: 1404.4222v2 [Abstract, pdf]
    On special covariants in the exterior algebra of a simple Lie algebra
    Corrado De Concini, Pierluigi Möseneder Frajria, Paolo Papi, Claudio Procesi
    Published: 2014-04-16
    Journal Reference: Rend. Lincei Mat. Appl. 25 (2014), 331-334

  20. arxiv-id: 1404.0715v1 [Abstract, pdf]
    Structure of classical (finite and affine) W-algebras
    Alberto De Sole, Victor G. Kac, Daniele Valeri
    Published: 2014-04-02
    Journal Reference: J. Eur. Math. Soc. 18 (2016), n. 9, 1873-1908

  21. arxiv-id: 1401.6006v2 [Abstract, pdf]
    Integrability of Dirac reduced bi-Hamiltonian equations
    Alberto De Sole, Victor G. Kac, Daniele Valeri
    Published: 2014-01-23
    Journal Reference: Trends in Contemporary Mathematics, Springer INdAM Series, Vol. 8 (2014), 13-32

  22. arxiv-id: 1401.2082v2 [Abstract, pdf]
    Adler-Gelfand-Dickey approach to classical W-algebras within the theory of Poisson vertex algebras
    Alberto De Sole, Victor G. Kac, Daniele Valeri
    Published: 2014-01-09
    Journal Reference: Int. Math. Res. Not. 21 (2015), 11186-11235

  23. arxiv-id: 1312.7687v3 [Abstract, pdf]
    The maximum cardinality of minimal inversion complete sets in finite reflection groups
    Claudia Malvenuto, Pierluigi Möseneder Frajria, Luigi Orsina, Paolo Papi
    Published: 2013-12-30
    Journal Reference: Journal of Algebra , 424 (2015), 330-356

  24. arxiv-id: 1311.4338v5 [Abstract, pdf]
    The adjoint representation inside the exterior algebra of a simple Lie algebra
    Corrado De Concini, Paolo Papi, Claudio Procesi
    Published: 2013-11-18
    Journal Reference: Advances in Mathematics, 280 (2015) 21-46

  25. arxiv-id: 1308.2647v1 [Abstract, pdf]
    Singular degree of a rational matrix pseudodifferential operator
    Sylvain Carpentier, Alberto De Sole, Victor G. kac
    Published: 2013-08-12
    Journal Reference: Int Math Res Not (2015)

  26. arxiv-id: 1306.6592v1 [Abstract, pdf]
    On classical finite and affine W-algebras
    Alberto De Sole
    Published: 2013-06-27
    Journal Reference: Springer INdAM Series, Vol. 7 (2014), pagine 51-67

  27. arxiv-id: 1306.6589v3 [Abstract, pdf]
    Dirac reduction for Poisson vertex algebras
    Alberto De Sole, Victor G. Kac, Daniele Valeri
    Published: 2013-06-27
    Journal Reference: Comm. Math. Phys. 331 (2014), n. 3, 1155-1190

  28. arxiv-id: 1306.1684v3 [Abstract, pdf]
    Classical W-algebras and generalized Drinfeld-Sokolov hierarchies for minimal and short nilpotents
    Alberto De Sole, Victor G. Kac, Daniele Valeri
    Published: 2013-06-07
    Journal Reference: Comm. Math. Phys. 331 (2014), n. 2, 623-676

  29. arxiv-id: 1305.0380v1 [Abstract, pdf]
    Some remarks on non-commutative principal ideal rings
    Sylvain Carpentier, Alberto De Sole, Victor G. Kac
    Published: 2013-05-02
    Journal Reference: Comptes rendus Mathematique 351 (2013), pp.5-8

  30. arxiv-id: 1303.3438v1 [Abstract, pdf]
    A new approach to the Lenard-Magri scheme of integrability
    Alberto De Sole, Victor G. Kac, Refik Turhan
    Published: 2013-03-14
    Journal Reference: Comm. Math. Phys. 330 (2014), no. 1, 107-122

  31. arxiv-id: 1302.0148v2 [Abstract, pdf]
    Non-local Poisson structures and applications to the theory of integrable systems
    Alberto De Sole, Victor G. Kac
    Published: 2013-02-01
    Journal Reference: Jpn. J. Math. 8 (2013), no. 2, 233-347

  32. arxiv-id: 1301.2548v2 [Abstract, pdf]
    Symmetries of abelian ideals of Borel subalgebras
    Paola Cellini, Pierluigi Moseneder Frajria, Paolo Papi
    Published: 2013-01-11
    Journal Reference: Journal of Lie Theory, 24 (2014), No. 1, 199--224

  33. arxiv-id: 1211.2391v1 [Abstract, pdf]
    Non-local Poisson structures and applications to the theory of integrable systems II
    Alberto De Sole, Victor G. Kac
    Published: 2012-11-11

  34. arxiv-id: 1210.6602v2 [Abstract, pdf]
    Conformal embeddings and simple current extensions
    Victor G. Kac, Pierluigi Moseneder Frajria, Paolo Papi, Feng Xu
    Published: 2012-10-24
    Journal Reference: IMRN (2015), 14, 5229-5288

  35. arxiv-id: 1210.1688v1 [Abstract, pdf]
    Non-local Hamiltonian structures and applications to the theory of integrable systems I
    Alberto De Sole, Victor G. Kac
    Published: 2012-10-05

  36. arxiv-id: 1207.6286v4 [Abstract, pdf]
    Classical W-algebras and generalized Drinfeld-Sokolov bi-Hamiltonian systems within the theory of Poisson vertex algebras
    Alberto De Sole, Victor G. Kac, Daniele Valeri
    Published: 2012-07-26
    Journal Reference: Comm. Math. Phys. 323 (2013), n. 2, 663-711

  37. arxiv-id: 1206.4165v1 [Abstract, pdf]
    Rational matrix pseudodifferential operators
    Sylvain Carpentier, Alberto De Sole, Victor G. Kac
    Published: 2012-06-19
    Journal Reference: Selecta Mathematica (2013)

  38. arxiv-id: 1201.1992v1 [Abstract, pdf]
    Some algebraic properties of differential operators
    Sylvain Carpentier, Alberto De Sole, Victor G. Kac
    Published: 2012-01-10
    Journal Reference: J. Math. Phys. 53, 063501 (2012)

  39. arxiv-id: 1109.4501v2 [Abstract, pdf]
    On the structure of Borel stable abelian subalgebras in infinitesimal symmetric spaces
    Paola Cellini, Pierluigi Moseneder Frajria, Paolo Papi, Marco Pasquali
    Published: 2011-09-21
    Journal Reference: Selecta Mathematica, Vol.19, Issue 2 (2013), 399-437

  40. arxiv-id: 1106.5882v1 [Abstract, pdf]
    Essential variational Poisson cohomology
    Alberto De Sole, Victor G. Kac
    Published: 2011-06-29
    Journal Reference: Communications in Mathematical Physics: Volume 313, Issue 3 (2012), Page 837-864

  41. arxiv-id: 1106.0082v2 [Abstract, pdf]
    The variational Poisson cohomology
    Alberto De Sole, Victor G. Kac
    Published: 2011-06-01
    Journal Reference: Japan. J. Math. 8 (2013), 1-145

  42. arxiv-id: 1105.5777v3 [Abstract, pdf]
    Irreducible representations of Yangians
    Sergey Khoroshkin, Maxim Nazarov, Paolo Papi
    Published: 2011-05-29
    Journal Reference: Journal of Algebra 346 (2011) 189-226

  43. arxiv-id: 1102.3785v3 [Abstract, pdf]
    Denominator identities for finite-dimensional Lie superalgebras and Howe duality for compact dual pairs
    Maria Gorelik, Victor G. Kac, Pierluigi Moseneder Frajria, Paolo Papi
    Published: 2011-02-18
    Journal Reference: Japanese Journal of Mathematics M Vol. 7, Issue 1 (2012), 41-134

  44. arxiv-id: 1007.3707v1 [Abstract, pdf]
    Calculus structure on the Lie conformal algebra complex and the variational complex
    Alberto De Sole, Pedram Hekmati, Victor Kac
    Published: 2010-07-21
    Journal Reference: J. Math. Phys. 52 (2011), no. 5, 053510

  45. arxiv-id: 1005.1489v3 [Abstract, pdf]
    Lagrangian phase transitions in nonequilibrium thermodynamic systems
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2010-05-10

  46. arxiv-id: 1004.5387v3 [Abstract, pdf]
    On classification of Poisson vertex algebras
    Alberto De Sole, Victor Kac, Minoru Wakimoto
    Published: 2010-04-29
    Journal Reference: Transform.Groups 15, 883-907, 2010

  47. arxiv-id: 1004.2225v1 [Abstract, pdf]
    Action functional and quasi-potential for the Burgers equation in a bounded interval
    Lorenzo Bertini, Alberto De Sole, Davide Gabrielli, Giovanni Jona-Lasinio, Claudio Landim
    Published: 2010-04-13
    Journal Reference: Comm. Pure Appl. Math., 64 (2011) 649-696

  48. arxiv-id: 0907.1275v2 [Abstract, pdf]
    Poisson vertex algebras in the theory of Hamiltonian equations
    Aliaa Barakat, Alberto De Sole, Victor G. Kac
    Published: 2009-07-07
    Journal Reference: Jpn. J. Math. 4 (2009), no. 2, 141-252

  49. arxiv-id: 0812.4897v1 [Abstract, pdf]
    Lie conformal algebra cohomology and the variational complex
    Alberto De Sole, Victor Kac
    Published: 2008-12-29
    Journal Reference: Comm. Math. Phys. 292, no. 3, 667-719 (2009)

  50. arxiv-id: 0807.4457v2 [Abstract, pdf]
    Towards a nonequilibrium thermodynamics: a self-contained macroscopic description of driven diffusive systems
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2008-07-28
    Journal Reference: J Stat Phys (2009) 135: 857-872

  51. arxiv-id: 0710.2281v2 [Abstract, pdf]
    Non-linear Lie conformal algebras with three generators
    Bojko Bakalov, Alberto De Sole
    Published: 2007-10-11
    Journal Reference: Selecta Math.14, 163-198, 2009

  52. arxiv-id: 0705.2996v1 [Abstract, pdf]
    On the long range correlations of thermodynamic systems out of equilibrium
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2007-05-21

  53. arxiv-id: 0705.1247v1 [Abstract, pdf]
    Stochastic interacting particle systems out of equilibrium
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona--Lasinio, C. Landim
    Published: 2007-05-09
    Journal Reference: J. Stat. Mech. Theory Exp., (2007) P07014

  54. arxiv-id: math/0602557v1 [Abstract, pdf]
    Large deviation approach to non equilibrium processes in stochastic lattice gases
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2006-02-24
    Journal Reference: Bull Braz Math Soc, New Series (2006) 37, 611-643

  55. arxiv-id: math/0512394v1 [Abstract, pdf]
    Large deviations of the empirical current in interacting particle systems
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2005-12-16
    Journal Reference: Theory Probab. Appl. (2007) 51, 2-27

  56. arxiv-id: math-ph/0511055v3 [Abstract, pdf]
    Finite vs. affine W-algebras
    Alberto De Sole, Victor Kac
    Published: 2005-11-16
    Journal Reference: Jpn. J. Math. 1 (2006), no. 1, 137-261

  57. arxiv-id: cond-mat/0506664v1 [Abstract, pdf]
    Non equilibrium current fluctuations in stochastic lattice gases
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2005-06-24
    Journal Reference: J. Stat. Phys. (2006) 123, 237-276

  58. arxiv-id: cond-mat/0407161v2 [Abstract, pdf]
    Macroscopic current fluctuations in stochastic lattice gases
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2004-07-07
    Journal Reference: Phys. Rev. Lett. (2005) 94, 030601

  59. arxiv-id: math-ph/0312042v3 [Abstract, pdf]
    Freely generated vertex algebras and non-linear Lie conformal algebras
    Alberto De Sole, Victor Kac
    Published: 2003-12-15
    Journal Reference: Comm. Math. Phys. 254 (2005), no. 3, 659-694

  60. arxiv-id: cond-mat/0310072v1 [Abstract, pdf]
    Minimum dissipation principle in stationary non equilibrium states
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2003-10-03
    Journal Reference: J. Statist. Phys. (2004) 116, 831-841

  61. arxiv-id: cond-mat/0307280v1 [Abstract, pdf]
    Large deviations for the boundary driven symmetric simple exclusion process
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2003-07-11
    Journal Reference: Math. Phys. Anal. Geom. (2003) 6, 231-267

  62. arxiv-id: math/0302032v1 [Abstract, pdf]
    On integral representations of q-gamma and q-beta functions
    Alberto De Sole, Victor Kac
    Published: 2003-02-04
    Journal Reference: Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 16 (2005) 11-29

  63. arxiv-id: math-ph/0112028v1 [Abstract, pdf]
    Subalgebras of $\gc_N$ and Jacobi polynomials
    Alberto De Sole, Victor G. Kac
    Published: 2001-12-13
    Journal Reference: Canad. Math. Bull. 45 (2002), no. 4, 567-605

  64. arxiv-id: cond-mat/0108040v2 [Abstract, pdf]
    Macroscopic fluctuation theory for stationary non equilibrium states
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2001-08-02
    Journal Reference: J. Stat. Phys. 107 (2002), 635-675

  65. arxiv-id: cond-mat/0104153v1 [Abstract, pdf]
    Fluctuations in Stationary non Equilibrium States
    L. Bertini, A. De Sole, D. Gabrielli, G. Jona-Lasinio, C. Landim
    Published: 2001-04-09
    Journal Reference: Phys. Rev. Lett. 87 (2001), 040601